Journal of Nonlinear Mathematical Physics

Volume 3, Issue 1-2, May 1996, Pages 85 - 89

Symmetry Analysis of Nonlinear PDE with A "Mathematica" Program SYMMAN

Authors
Evgenii M. VOROB'EV
Corresponding Author
Evgenii M. VOROB'EV
Available Online 19 December 2006.
DOI
https://doi.org/10.2991/jnmp.1996.3.1-2.8How to use a DOI?
Abstract
Computer-aided symbolic and graphic computation allows to make significantly easier both theoretical and applied symmetry analysis of PDE. This idea is illustrated by applying a special "Mathematica" package for obtaining conditional symmetries of the nonlinear wave equation ut = (u ux)x invariant or partially invariant under its classical Lie symmetries.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
3 - 1
Pages
85 - 89
Publication Date
2006/12
ISSN
1402-9251
DOI
https://doi.org/10.2991/jnmp.1996.3.1-2.8How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Evgenii M. VOROB'EV
PY  - 2006
DA  - 2006/12
TI  - Symmetry Analysis of Nonlinear PDE with A "Mathematica" Program SYMMAN
JO  - Journal of Nonlinear Mathematical Physics
SP  - 85
EP  - 89
VL  - 3
IS  - 1-2
SN  - 1402-9251
UR  - https://doi.org/10.2991/jnmp.1996.3.1-2.8
DO  - https://doi.org/10.2991/jnmp.1996.3.1-2.8
ID  - VOROB'EV2006
ER  -